Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Intermittent throat pain, extends to the back of head, no improvement with antibiotics, home remedies, negative HIV status. Cause?

i have this pain of the throat that emerges and then disappears after a while. The pain is unbearable even with the painkillers.The throat pain also extends to the backside of the head.i have been diagnosed with a bacteria infection as a result of the throat and taken antibiotics namely augmentin ,leflox,enhancin and kefstar.painkillers( paracetamol )and a mouthwash gargle( betadine )but to no avail.I develop allergy in contact with tobacco smoke and have also tried the lymphatic drainage massage.My hiv status is negative.I have tried home remedies like saltwater gargle but to no avail.please help me
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query
I can feel your concern
Repeat your HIV status and drink plenty of water avoid oily foods and soft drinks .you should do gargles and take some green tea I recommend to have a proper clinical examination.
Hope it helps
Wishing a speedy recovery
Dr imran
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor